The UvA-LINKER will give you a range of other options to find the full text of a publication (including a direct link to the full-text if it is located on another database on the internet).
De UvA-LINKER biedt mogelijkheden om een publicatie elders te vinden (inclusief een directe link naar de publicatie online als deze beschikbaar is in een database op het internet).

Zoekresultaten

Zoekopdracht: faculteit: "FNWI" en publicatiejaar: "1991"

AuteurA. Doelman
TitelFinite-dimensional models of the Ginzburg-Landau equation
TijdschriftNonlinearity
Jaargang4
Jaar1991
Nummer2
Pagina's231-250
ISSN13616544
FaculteitFaculteit der Natuurwetenschappen, Wiskunde en Informatica
Instituut/afd.FNWI: Korteweg-de Vries Institute for Mathematics (KdVI)
TrefwoordenGinzburg-Landau equation
SamenvattingIn this paper we study truncated finite dimensional models of the
infinite-dimensional equation describing the evolution of even, space-periodic solutions
ofthe Ginzburg-Landau equation. We derive estimates on the position of the global
attractor of the flow, which yield that the magnitude of the Mth mode of the global
attractor decays faster than any algebraic power of M-'. The estimates are independent
of the dimension of the model. In a numerical section we simulate the Row for three
radical low-dimensional models (of two, three and four complex modes); we analyse the
inhence oi ihe number oi modes on the giabai dynamics. Tie iour-dimensionai modei
exhibits the same intricate flow-characteristics as the 32-dimensional model studied by
Keefe.
Soort documentArtikel
Download
Document finderUvA-Linker